# SDR IPXA2025082873361

- Difficulty date: July 29, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N606UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64253
- Aircraft time: 30,484 hours, 4,438 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Stringer
- Part number: 146U771370
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR,   STRINGER CRACKED, FWD AND AFT SIDE OF BS 2180, S35R.   PERFORM EO-94926-REQ1 REV.1 AND EI F2025A53M-1729, REV.2 2.
